# SDR IPXA11M66754

- Difficulty date: May 2, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING L/E COMPT AT PANEL 619CB BEADED DOUBLER CRACKED.   REPAIRED RT WING L/E INTERNAL BEADED DOUBLER STA. XOS 637-643 PER MD11 SRM 57-40-02 REPAIR 9 FIG.203
